# SDR SWAA2021112332533

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L BTW BS 480/500A; LBL 19 APPROX; WL 150 AT FWD CARGO COMPARTMENT.  REPAIRED STRINGER 26L BTW BS 480/500A; LBL 19 APPROX; WL 150 AT FWD CARGO COMPARTMENT B737-700 SRM 53-00-03-2R-1 REPAIR 1.
